# SDR AALA9780243

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Lock Link
- Part number: 3914464503
- Condition: Broken
- Location: Nlg
- Part time: 43,799 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLT 255 - THE NOSE LANDING GEAR COLLAPSED DURING LANDING ROLL-OUT.  FOUND THE NOSE LANDING GEAR UPPER LOCK LINK HAD FAILED ALLOWING THE NLG TO RETRACT.  REPLACED THE NLG UPPER LOCK LINK AS PART OF THE NLG ASSY REPLACEMENT.  PART TOTAL CYCLES:  26,301.  (X)
